# SDR BJNA20150923001

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N353AS
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 55,333 hours, 35,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK, R1 DOOR SLIDE WAS DEPLOYED IAW WORK CARD AND SLIDE FAILED TO DEPLOY PROPERLY.
